MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7500B
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.Device problem code: a0504 patient problem code: f26.Pr (b)(4) follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001535682 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
It was reported by customer that there was leakage at the catheter end and the drainage bottle line.Verbatim: - was there any damage or visible defect with the bottle? no - was there any indication or sound of vacuum escaping? no - where are the bottles stored until use? in box they - was the clamp properly closed until after activating the suction? yes - were they able to use another bottle successfully? yes - what was the impact to the patient? no - did the issue happen during patient use? yes if yes, was there any injury? no if so, please describe and include any medical treatment needed as a result? no - is there a photo or sample available showing the reported issue? no if yes, please provide mailing address and email address.Please add leakage as the customer said there was leakage at the catheter end and the drainage bottle line.They stopped the draining and opened a new bottle with no issues.

Brand Name
PLEURX DRAINAGE KIT 500ML 10/CS
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key19281574
Report Number9680904-2024-00008
Device Sequence Number6320886
Product Code DWM
UDI-Device Identifier10885403090714
UDI-Public(01)10885403090714
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/17/2026
Device Catalogue Number50-7500B
Device Lot Number0001535682
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown